Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On generalized resolvents


Authors: Constantin Apostol and Kevin Clancey
Journal: Proc. Amer. Math. Soc. 58 (1976), 163-168
MSC: Primary 47A10; Secondary 47B30
DOI: https://doi.org/10.1090/S0002-9939-1976-0410412-4
MathSciNet review: 0410412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be a bounded linear operator on a Hilbert space and $ {\rho _F}(T)$ the Fredholm domain of $ T$. It is shown that a generalized resolvent can be constructed for $ T$ in $ {\rho _F}(T)$ which verifies the resolvent identity except for an at most countable set of points which are close to the boundary of $ {\rho _F}(T)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47B30

Retrieve articles in all journals with MSC: 47A10, 47B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410412-4
Article copyright: © Copyright 1976 American Mathematical Society